MAUDE Adverse Event Report: BOSTON SCIENTIFIC - COSTA RICA (COYOL) RADIAL JAW¿ 4; FORCEPS, BIOPSY, NON-ELECTRIC

BOSTON SCIENTIFIC - COSTA RICA (COYOL) RADIAL JAW¿ 4; FORCEPS, BIOPSY, NON-ELECTRIC
Model Number M00513441
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
According to the complainant, the suspect device has been disposed and is not available for return.If any further relevant information is received, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a radial jaw¿ 4 gastro pediatric biopsy forceps was going to be used in the bile duct for a biopsy procedure on an unknown date.According to the complainant, during preparation prior to the procedure, a human hair was found half sealed inside the sterile pouch.No damage was noted on the sterile seal or device packaging.The procedure was completed with another radial jaw¿ 4 gastro pediatric biopsy forceps.There were no patient complications reported as a result of this event.

Brand Name
RADIAL JAW¿ 4
Common Device Name
FORCEPS, BIOPSY, NON-ELECTRIC
Manufacturer (Section D)
BOSTON SCIENTIFIC - COSTA RICA (COYOL)
2546 first street
propark free zone
alajuela
CS 
MDR Report Key7342362
Report Number3005099803-2018-00793
Device Sequence Number580903
Product Code FCL
UDI-Device Identifier08714729789918
UDI-Public08714729789918
Combination Product (Y/N)N
Initial Reporter CountryGB
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/14/2020
Device Model NumberM00513441
Device Catalogue Number1344
Device Lot Number21391264
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/16/2018
Initial Report FDA Received Date03/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1